# SDR FDEA201308312088

- Difficulty date: August 31, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N988FD
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 59,237 hours, 21,006 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Part number: 146N518019
- Condition: Cracked
- Location: Bs 1620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1620 LBL 24.75 FLOORBEAM LOWER STABILIZER STRAP FOUND CRACKED.  REPAIRED IAW EA 757-5365-08-E2307.
